# SDR AALA006026

- Difficulty date: February 12, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC50447509
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT EVAC LIGHT NEAR FRONT ENTRY DOOR IS FLICKERING.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
